Free
Education  |   September 1989
Anaphylactoid Reactions to Vascular Graft Material Presenting with Vasodilation and Subsequent Disseminated Intravascular Coagulation
Author Affiliations & Notes
  • Michael F. Roizen, M.D.
    *
  • George M. Rodgers, M.D., Ph.D.
  • Frank H. Valone, M.D.
  • George H. Lampe, M.D.
    §
  • David J. Benefiel, M.D.
  • Simon Gelman, M.D., Ph.D.
    **
  • Joseph Rapp, M.D.
    ††
  • John M. Weiler, M.D.
  • Maile Ota, R.N.
    §
  • M. A. Shuman, M.D.
  • Edward J. Goetzl, M.D.
  • * Professor of Anesthesia, Critical Care, and Medicine; Chairman, Department of Anesthesia and Critical Care, University of Chicago.
  • † Associate Professor of Medicine, University of Utah Medical Center, Salt Lake City.
  • Associate Professor of Medicine, University of California, San Francisco.
  • § Associate Professor of Anesthesiology, University of California, San Francisco.
  • Fellow, Department of Anesthesia, University of California, San Francisco.
  • ** Professor of Anesthesiology, University of Alabama, Birmingham.
  • †† Assistant Professor of Surgery, University of California, San Francisco.
  • ‡‡ Associate Professor of Medicine, University of Iowa, Iowa City.
  • §§ Department of Surgery, University of California, San Francisco.
  • ¶¶ Professor of Medicine, University of California, San Francisco.
Article Information
Education
Education   |   September 1989
Anaphylactoid Reactions to Vascular Graft Material Presenting with Vasodilation and Subsequent Disseminated Intravascular Coagulation
Anesthesiology 9 1989, Vol.71, 331-338. doi:
Anesthesiology 9 1989, Vol.71, 331-338. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large